# SDR U30A200300019

- Difficulty date: June 30, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 34,617 hours, 13,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Part serial: 9481
- Condition: Discharged
- Location: Zone 263
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, AFTER FLT 329 IN BWI, MAINTENANCE PERSONNEL DISCOVERED THAT ROWS 21, 25 & 27 ON LT SIDE OF AIRCRAFT AND THE L2 & R2 (LT AND RT REAR DOORS) EMERGENCY LIGHTS DID NOT ILLUMINATE WHEN TESTED.  THE EPSU (EMERGENCY POWER SUPPLY UNIT) BATTERY PACK AT THE L2 DOOR WAS REPLACED AND TESTED I/A/W AMM 33-51-38-401.  THE AIRCRAFT WAS RETURNED TO SERVICE.
